# SDR R61A201603310315

- Difficulty date: March 31, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 21,255 hours, 16,771 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 83-86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, STRINGER 20L BETWEEN FRAMES 86-5 AND 84-83  IS CORRODED.  MAINTENANCE COMPLIED WITH ETD 2016-170-033333.
